MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ERC TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ERC TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the erc tubing clamp.The incident occurred in montpellier, france.The affected device was returned to livanova deutschland for repair.The reported issue was not reproduced.As per equipment maintenance intervention prevention the following parts were replaced: stator with sensor board, spindle complete with block, bearing ad groove ball bearing, both clamp boards.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report that a s5 erc tubing clamp gave error message "arterial clamp defective" and open/close function buttons disappeared from the cp5 control panel during setup.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: the device opening should be manually handled by the user unless an electro-mechanical failure is persistent and the clamp could block in a closed or open position.Since no malfunction/error was highlighted, a hardware failure can be ruled out.However, livanova field service representative's activity was performed after re-establishing the electrical contacts between the internal components of the arterial clamp, therefore, it cannot be excluded that a temporary loose connection between the clamp control board and the rotor may have led to the reported issue.
 
Event or Problem Description
See initial report.

Brand Name
ERC TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15734926
Report Number9611109-2022-00568
Device Sequence Number20413456
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)170202
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown